# SDR AALA2000332

- Difficulty date: February 17, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BOTTOM LIP OF FLOORBEAM IS BENT AT STATION 899 AND STATION 92R.  REMOVED BENT PORTION OF LIP AND INSTALLED DOUBLER PER SRM 53-00-01.  (M)
